# SDR ASAA2019042539129

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 18,207 hours, 5,959 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED DURING RECALL AFTER ENGINE START. GROUNDED - YES. PRIMARY CONT TEMP CONTROL IS INOP. ENROUTE MEL - #2 ZONE CONT LOGGED FLT DECK TCV FAULT, FAULT CLEARED & SYS OPS CKS NML REF B737-900 AMM 21-61-00.
